On uniqueness for nonlinear differential polynomials sharing the same 1-point

Tom 89 / 2006

Abhijit Banerjee Annales Polonici Mathematici 89 (2006), 259-272 MSC: Primary 30D35. DOI: 10.4064/ap89-3-3

Streszczenie

We study the uniqueness of meromorphic functions when two nonlinear differential polynomials generated by two meromorphic functions share the same $1$-points. Our results improve results of Fang–Fang and Lin–Yi and supplement a recent result of Lahiri–Pal.

Autorzy

  • Abhijit BanerjeeDepartment of Mathematics
    Kalyani Government Engineering College
    West Bengal 741235, India
    e-mail
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek